# SDR CALA2014120592788

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD-2006-09-09 POPPED RIVET HEAD & EXTERNAL SKIN CRACKED LOWER CORNER APU INLET OPENING BS 1725, STRINGER 7R.  REPAIRED IAW SRM 53-80-01 FIG 201 DET III RPR 5.
